# SDR CA060706002

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,687 hours
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250001
- Part serial: AFS12107
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,988 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON BOTH SIDES OF BLADE BOLT BORE.  TRAVELLING IN CHORDWISE DIRECTION.  THE LEADING EDGE CRACK TRAVELS RIGHT TO THE LEADING EDGE AND THE TRAILING EDGE CRACK IS APPROXIMATLEY 6 INCHES LONG.  IT APPEARS ALL DOUBLERS ON THE LOWER PART OF THE BLADE ARE CRACKED. (TC# 20060706002)
